Alert archive / New York / Flash Flood Warnings in 2007
Flash Flood Warning 27, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jun 27, 2007, 10:13 PM EDT for Queens County, New York. It took effect at Jun 27, 2007, 10:24 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2007, 10:13 PM EDT (02:13 UTC)
- In effect from
- Jun 27, 2007, 10:24 PM EDT
- Expired
- Jun 28, 2007, 3:15 AM EDT
- In force
- 5 hr
- Issued by
- NWS New York, NY
- Area
- Whole counties
County Queens County, NY
The radar
The Brookhaven radar (KOKX), 85 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 2.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 348 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1243 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KOKX 280224
FFWOKX
NYC081-280715-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE UPTON NY
1013 PM EDT WED JUN 27 2007
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CENTRAL QUEENS COUNTY IN SOUTHEAST NEW YORK...
THIS INCLUDES JAMAICA AND OZONE PARK...
* UNTIL 315 AM EDT...
* AT 1010 PM EDT...FLOODING CONTINUES TO BE REPORTED OVER CENTRAL
QUEENS.
* LOCATIONS IN THE WARNING INCLUDE THE VAN WICK AND JACKIE ROBINSON
PARKWAYS.
RAINFALL TOTALS IN THE WARNED AREA ARE ESTIMATED AT 3 TO 5 INCHES AS
OF 10 PM. AN ADDITIONAL INCH OR SO IS EXPECTED BEFORE THE RAIN ENDS
JUST AFTER MIDNIGHT.
THE FLOOD WATERS WILL GRADUALLY SUBSIDE OVERNIGHT. DO NOT DRIVE
YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
SEVERAL MOTORISTS HAVE HAD TO BE RESCUED FROM THEIR CARS THIS
EVENING.
IF AT ALL POSSIBLE...PLEASE STAY OFF THE ROADS THIS EVENING. IN
ADDITION...RESIDENTS WITH FLOOD PRONE BASEMENTS SHOULD PROTECT
PROPERTY IF BASEMENT FLOODING HAS NOT YET OCCUR.
LAT...LON 4065 7391 4066 7369 4074 7366 4081 7372
4075 7394
$$
JST2 follow-up statements
000
WGUS71 KOKX 280521
FFSOKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
116 AM EDT THU JUN 28 2007
NYC081-280715-
QUEENS NY-
116 AM EDT THU JUN 28 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM EDT FOR
CENTRAL QUEENS COUNTY...
AT 114 AM EDT...LIGHT RAIN CONTINUED TO FALL ACROSS THE WARNED AREA.
WIDESPREAD STREET...HIGHWAY AND POOR DRAINAGE FLOODING CONTINUES
ACROSS MUCH OF QUEENS COUNTY FROM THE EARLIER HEAVY RAIN. ESTIMATED
TOTAL RAINFALL AMOUNTS OF 3 TO 6 INCHES HAS OCCURRED ACROSS CENTRAL
QUEENS COUNTY. CONDITIONS WILL SLOWLY IMPROVE HOWEVER AS THE NIGHT
PROGRESSES. THE LIGHT RAIN WILL COME TO AN END OVERNIGHT AS WELL.
IF AT ALL POSSIBLE...PLEASE STAY OFF THE ROADS THIS EVENING. IN
ADDITION...RESIDENTS WITH FLOOD PRONE BASEMENTS SHOULD PROTECT
PROPERTY IF BASEMENT FLOODING HAS NOT YET OCCUR.
LAT...LON 4065 7391 4066 7369 4074 7366 4081 7372
4075 7394
$$
PW000
WGUS71 KOKX 280715
FFSOKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
314 AM EDT THU JUN 28 2007
NYC081-280725-
QUEENS NY-
314 AM EDT THU JUN 28 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 315 AM EDT FOR NORTHERN
QUEENS COUNTY...
AT 310 AM...LIGHT RAIN HAD ENDED ACROSS QUEENS. NO ADDITIONAL
SIGNIFICANT RAINFALL IS EXPECTED THROUGH THE MORNING HOURS ON
THURSDAY. ANY REMAINING STREET...HIGHWAY AND POOR DRAINAGE FLOODING
SHOULD CONTINUE TO GRADUALLY IMPROVE.
LAT...LON 4065 7391 4066 7369 4074 7366 4081 7372
4075 7394
$$
CNJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 8:05 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 27, 8:05 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE UPTON NY 805 PM EDT WED JUN 27 2007 .SYNOPSIS... THE BERMUDA HIGH BEGINS TO SHIFT EAST TONIGHT AS A COLD FRONT ADVANCES FROM THE EAST...BRINGING SHOWERS AND THUNDERSTORMS TO THE REGION THURSDAY AND THURSDAY NIGHT. SOME SHOWERS MAY LINGER INTO FRIDAY...THEN DRIER...COOLER AND MUCH NICER WEATHER WILL BUILD INTO THE AREA FOR THE WEEKEND AND START OF THE NEW WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP OVER LWR HUD VLY AND PORTIONS OF NE NJ ALONG A LEE-SIDE TROUGH JUST W OF THE AREA. THESE STORMS WILL PROPAGATE E INTO W CT. SOME STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL...AND SEVERE THUNDERSTORM WATCH REMAINS UP FOR PARTS OF THE AREA. WILL KEEP A CHANCE FOR SHOWERS/THUNDERSTORMS ELSEWHERE...AS INSTABILITY LEVELS HIGH DUE TO HEAT/HUMIDITY AND ANY MOVEMENT OF THE TROUGH WILL BE ENOUGH TO TRIGGER STORMS. IT WILL BE HARDER IN FAR E PORTIONS OF THE CWA FOR STORMS TO DEVELOP DUE TO A MID-LEVEL CAPPING INVERSION...BUT WILL KEEP CHANCE POPS UP SHOULD DEVELOPING STORMS OVERCOME THE INVERSION. VERY WARM AND HUMID CONDITIONS WILL CONTINUE THROUGH TONIGHT AS LIGHT WINDS AND INCREASED CLOUD COVER WILL KEEP THE ATMOSPHERE INSULATED. SFC DEWPOINTS WILL REMAIN AROUND 70...AND OVERNIGHT LOWS WILL BE IN THE UPPER 70S TO NEAR 80 IN/AROUND NYC AND IN THE 70S ELSEWHERE. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... COLD FRONT WILL APPROACH THE AREA EARLY THU...MOVING THROUGH THE REGION BY THU EVENING. HAVE INCREASED POPS TO CATEGORICAL FOR THU AFTERNOON AND EVENING AS WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP. SEVERE WX INDICES SHOWING TOTAL TOTALS INDEX NEAR 50...K-INDEX NEAR 40 AND CAPE VALUES APPROACHING 3000. WITH FCST 0-6KM SHEAR VALUES AROUND 30 KT...WILL LOOK FOR POTENTIAL FOR ORGANIZED MULTICELL SEVERE WITH DAMAGING WINDS AND SMALL HAIL. URBAN FLOODING AND LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT DUE TO THE HIGH PWATS AROUND 2 INCHES AND TRAINING OF CELLS. HAVE GONE AHEAD AND MENTIONED ENHANCED WORDING OF TSTMS IN THE ZONES. WITH CLOUD COVER AND PRECIP...HIGH TEMPS WILL BE A FEW DEGREES COOLER THAN TODAY...GENERALLY IN THE UPPER 80S TO NEAR 90. OVERNIGHT LOWS THU NIGHT WILL GENERALLY DROP BACK INTO THE 60S. COLD FRONT WILL FIND JUST ITSELF S OF THE REGION SOMETIME AFTER MIDNIGHT FRI. MOST OF THE ACTIVITY WILL BE TAPERING OFF FROM NW TO SE. WITH WEAK WAVE DEVELOPING ALONG THE BOUNDARY...WILL KEEP AT LEAST CHC POPS FOR SOUTHERN ZONES THROUGH FRI MORNING. SKIES BEGIN TO CLEAR OUT AS HIGH PRES OVER CANADA BEGINS TO NOSE ITS WAY INTO THE REGION. THIS HIGH WILL THEN DOMINATE THE AREA THROUGH THE WEEKEND. HIGHS ON FRI AND SAT WILL GENERALLY BE IN THE UPPER 70S TO AROUND 80...WITH HIGHS ON SAT MAYBE A DEGREE OR SO WARMER THAN FRI. LOWS FRI NIGHT WILL BE AROUND 60 IN/AROUND NYC...MID TO UPPER 50S MOST ELSEWHERE. WITH CLEAR SKIES AND LIGHT WINDS...RADIATIONAL COOLING WILL ALLOW OUTLYING LOCATIONS TO DROP TO AROUND 50. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... 1024 MB HIGH PRES ORIGINATING FROM CANADA WILL BUILD INTO THE EASTERN THIRD OF THE NATION...SETTING UP A POTENTIALLY PHENOMENAL WEATHER WEEKEND. WILL EXPECT HIGH TEMPS IN THE UPPER 70S TO NEAR 80...LOW TEMPS AROUND 60 IN/AROUND NYC...MID TO UPPER 50S ELSEWHERE...AND SFC DEW POINTS ONLY IN THE 50S. SOME WEAK TROUGHINESS IN THE AREA MAY TOUCH OFF SOME ISOLATED SHOWERS LATE SAT...BUT NOT CONFIDENT ENOUGH TO INCLUDE IN THE FCST ATTM. OTHERWISE...HIGH PRES SETTLES INTO THE NORTHEAST TO KEEP THE REGION DRY THROUGH AT LEAST TUE NIGHT. LOW PRES AND A COLD FRONT APPROACHING FROM THE W MAY TOUCH OFF SOME SHOWERS BY WED. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... ROUGH NIGHT AHEAD WITH CONVECTION ALONG AN OLD OUTFLOW BOUNDARY BETWEEN KLGA AND KJFK AND THEN A MUCH LARGER MCS APPROACHING THE LOWER HUDSON VALLEY FROM THE NW AT 25 KT. EXPECT THE CELLS OVER NYC TO DISSIPATE IN THE NEXT HOUR WITH THE LINE OF CONVECTION TO THE NW TO ARRIVE INTO THE NYC TERMINALS AROUND 02Z...AND AROUND 03Z FOR KBDR AND KISP. IN BOTH CASES...THUNDERSTORMS WILL RESULT IN POTENTIAL WIND GUSTS UP TO 50 KT WITH IFR VSBY AND LOW END VFR AND MVFR CEILINGS. EXPECT A DISSIPATING LINE OF SHOWERS TO CLEAR KGON AROUND 05Z. A WARM AND HUMID AIRMASS WILL REMAIN ACROSS THE TERMINALS THROUGH THURSDAY AFTERNOON WITH BERMUDA HIGH PRESSURE DOMINATING. A SOUTHWEST TO AT TIMES SOUTHERLY FLOW WILL KEEP PUMPING A WARM HUMID AIRMASS INTO THE REGION. SEABREEZES WILL TURN WINDS TO THE SOUTH AROUND 15 KT AT COASTAL LOCALES...WHILE INLAND TERMINALS REMAIN SOUTHWEST AT MORE OF A 5-10 KT FLOW. ALL TERMINALS SHOULD REVERT TO A MORE GENERAL SOUTHWEST FLOW AT 5 TO 10 KT AROUND DUSK. HAZE WILL RESTRICT VSBY TO LOW END VFR AND MVFR THROUGH THE TAF PERIOD. THERE IS NOT EXPECTED TO BE ANY IMPROVEMENT IN THIS AREA UNTIL WINDS TURN NORTHWEST BEHIND THE COLD FRONT THURSDAY NIGHT. CEILINGS OUTSIDE OF CONVECTION WILL REMAIN AT OR ABOVE ABOUT FL100. OUTLOOK FROM 18Z THURSDAY THROUGH SUNDAY...BETTER CHC FOR TSTMS THROUGHOUT THE AREA THURSDAY AS A COLD FRONT MOVES INTO THE REGION LATE IN THE DAY. MVFR CONDITIONS LIKELY IN ANY THUNDERSTORMS WITH LOCALIZED IFR POSSIBLE. DAMAGING WINDS AND/OR HAIL WILL BE POSSIBLE WITH THESE STORMS. AFTER THE FRONT PASSES LATE THURSDAY NIGHT HIGH PRESSURE BUILDS IN FROM THE NORTH WITH VFR CONDITIONS THROUGH SUNDAY. && .MARINE... A BERMUDA HIGH ANCHORED OVER THE WESTERN ATLANTIC AND A HIGH AMPLITUDE RIDGE ALOFT WILL GIVE WAY TO APPROACHING COLD FRONT DURING THE DAY ON THU. THIS WILL MEAN A CONTINUATION OF THE SW FLOW FOR ANOTHER 24H...WITH SEAS ON THE OCEAN RUNNING 2 TO 4 FT...AND 1 FT OR LESS ACROSS THE SOUND...HARBOR...AND BAYS. AS THE WESTERLIES ALONG THE US/CAN BORDER DESCEND SWD ON THU AND A COLD FRONT APPROACHES FROM THE GREAT LAKES...SEAS ON THE OCEAN WILL APPROACH 5 FT...BUT SHOULD FALL JUST SHORT OF REACHING THE MARK. WAVEWATCH GUIDANCE HAS CONTINUED TO BUMP UP SEAS ALONG AND AHEAD OF THE FRONT TO SCA CRITERIA...HOWEVER...SEAS CONTINUE TO BE OVER FORECAST. IN FACT... BUOYS 44025 AND 44017 ARE RUNNING AROUND 3 FT AT 19Z. THIS IS 1 TO 2 FT BELOW CURRENT GUIDANCE...RESPECTIVELY. IN ADDITION...CONFIDENCE IS NOT HIGH IN THIS PATTERN TO REACH SCA CRITERIA AND WITH THE COOL NEARSHORE WATERS...MIXING OF STRONGER WINDS TO THE SURFACE IS NOT LIKELY. FOLLOWING THE COLD FRONTAL PASSAGE EARLY FRI MORNING...HI PRESSURE OVER THE UPPER MIDWEST BUILDS SEWD...KEEPING THE WATERS UNDER A NW FLOW. WINDS AND SEAS DURING THIS TIME LOOK TO BE BELOW SCA CRITERIA. && .HYDROLOGY... SCATTERED INLAND AFTERNOON CONVECTION THROUGH THIS EVENING COULD RESULT IN LOCALIZED 1 TO 2 INCH AMOUNTS. WEAK LOW LEVEL WINDS WILL ALLOW FOR SLOW STORM MOVEMENT WHICH WOULD PROMOTE HIGH RAINFALL TOTALS. LOCALIZED URBAN/SMALL STREAM...POSSIBLY EVEN ISOLATED FLASH FLOODING...WILL BE POSSIBLE. COLD FRONT MOVING THROUGH THE REGION THU WILL PRODUCE MORE WIDESPREAD SHOWERS AND THUNDERSTORMS WITH A BETTER CHANCE FOR SEVERE WEATHER AND FLOODING AND FLASH FLOODING. SOME RAIN MAY CONTINUE THROUGH EARLY FRIDAY AFTERNOON...THEN DRY WEATHER RETURNS FRIDAY AFTERNOON THROUGH THE WEEKEND. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. && SYNOPSIS...MPS NEAR TERM...MPS/PW SHORT TERM...MPS LONG TERM...MPS AVIATION...DW MARINE...DW HYDROLOGY...MPS
Hazardous weather outlook, Jun 27, 7:44 PM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE UPTON NY 744 PM EDT WED JUN 27 2007 CTZ007-008-011-012-281100- NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON- 744 PM EDT WED JUN 27 2007 ...AIR QUALITY ALERT IN EFFECT THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR QUALITY ALERT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR QUALITY ALERT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ006-011-NYZ072>081-281100- HUDSON-UNION-NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-QUEENS-NASSAU-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 744 PM EDT WED JUN 27 2007 ...SEVERE THUNDERSTORM WATCH 460 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...AIR QUALITY ALERT IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. AIR QUALITY ALERT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY AND THURSDAY EVENING. DAMAGING WINDS APPEAR TO BE THE PRIMARY THREAT. HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ002>005-NYZ067>071-281100- WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- 744 PM EDT WED JUN 27 2007 ...SEVERE THUNDERSTORM WATCH 460 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...AIR QUALITY ALERT IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. AIR QUALITY ALERT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY AND THURSDAY EVENING. DAMAGING WINDS APPEAR TO BE THE PRIMARY THREAT. HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ005-006-009-010-281100- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD- SOUTHERN NEW HAVEN- 744 PM EDT WED JUN 27 2007 ...SEVERE THUNDERSTORM WATCH 460 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...AIR QUALITY ALERT IN EFFECT THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. AIR QUALITY ALERT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY AND THURSDAY EVENING. DAMAGING WINDS APPEAR TO BE THE PRIMARY THREAT. HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE AS WELL. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR QUALITY ALERT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ335-338-345-353-355-281100- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 744 PM EDT WED JUN 27 2007 ...SEVERE THUNDERSTORM WATCH 460 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY AND THURSDAY EVENING. DAMAGING WINDS APPEAR TO BE THE PRIMARY THREAT. HEAVY RAINFALL WILL BE POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ330-340-350-281100- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 744 PM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT THUNDERSTORMS WITH HEAVY RAIN AND FREQUENT LIGHTNING IS QUITE POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY AND THURSDAY EVENING. DAMAGING WINDS APPEAR TO BE THE PRIMARY THREAT. HEAVY RAINFALL WILL BE POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 27, 8:51 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 851 PM EDT WED JUN 27 2007 NYZ080-280130- SOUTHWEST SUFFOLK- 851 PM EDT WED JUN 27 2007 ...SPECIAL WEATHER STATEMENT FOR STRONG WESTERLY WINDS OVER SOUTHWEST SUFFOLK COUNTY... AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING WINDS OUT FLOWING FROM THUNDERSTORMS OVER NASSAU COUNTY. WIND GUSTS OF 40 MPH FROM FARMINGDALE TO ISLIP BETWEEN 745 AND 815 PM CAN BE EXPECTED. JST
Special weather statement, Jun 27, 8:52 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 852 PM EDT WED JUN 27 2007 NJZ002-004-005-280115- EASTERN PASSAIC-ESSEX-WESTERN PASSAIC- 852 PM EDT WED JUN 27 2007 ...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR ESSEX AND PASSAIC COUNTIES... AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST MILFORD TO BLOOMINGDALE TO BOONTON...OR ALONG A LINE EXTENDING FROM WEST MILFORD TO POMPTON LAKES TO PARSIPPANY-TROY HILLS TOW...AND MOVING NORTHEAST AT 25 MPH. THESE STORMS WILL BE... NEAR WAYNE BY 905 PM. NEAR PATERSON BY 910 PM. SMALL HAIL...LOCALLY HEAVY RAINFALL...AND WINDS IN EXCESS OF 40 MPH ARE EXPECTED WITH THESE STORMS. MALOIT
Special weather statement, Jun 27, 9:02 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 902 PM EDT WED JUN 27 2007 NJZ003>006-280200- BERGEN-EASTERN PASSAIC-ESSEX-HUDSON- 902 PM EDT WED JUN 27 2007 ...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR BERGEN...ESSEX...HUDSON AND PASSAIC COUNTIES... AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FAIRFIELD...OR NEAR LINCOLN PARK...AND MOVING SOUTHEAST AT 30 MPH. THIS STORM WILL BE... NEAR BLOOMFIELD BY 910 PM. NEAR PASSAIC BY 915 PM. NEAR LYNDHURST BY 920 PM. NEAR SECAUCUS BY 925 PM. NEAR HOBOKEN BY 930 PM. SMALL HAIL...LOCALLY HEAVY RAINFALL...AND DAMAGING WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. MALOIT
Special weather statement, Jun 27, 9:29 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 929 PM EDT WED JUN 27 2007 NJZ006-NYZ072-073-075>078-280230- BRONX-HUDSON-KINGS (BROOKLYN)-NASSAU-NEW YORK (MANHATTAN)-NORTHWEST SUFFOLK-QUEENS- 929 PM EDT WED JUN 27 2007 ...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS HEADING FOR ALL OF NEW YORK CITY AND NASSAU COUNTY... AT 926 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SANDS POINT TO HARLEM TO KEARNY...OR ALONG A LINE EXTENDING FROM NEW ROCHELLE TO MOTT HAVEN TO HARRISON...AND MOVING EAST AT 20 MPH. THESE STORMS WILL BE... NEAR HOBOKEN BY 935 PM. NEAR GLEN COVE BY 940 PM. NEAR JACKSON HEIGHTS BY 945 PM. NEAR WHITESTONE BY 950 PM. NEAR OYSTER BAY BY 955 PM. NEAR OZONE PARK BY 1000 PM. SMALL HAIL...LOCALLY HEAVY RAINFALL...AND WINDS IN EXCESS OF 40 MPH ARE EXPECTED WITH THESE STORMS. MALOIT
Special weather statement, Jun 27, 9:41 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 941 PM EDT WED JUN 27 2007 NJZ005-011-280215- ESSEX-UNION- 941 PM EDT WED JUN 27 2007 ...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR ESSEX AND UNION COUNTIES... AT 939 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR UNION...OR NEAR MILLBURN...AND MOVING EAST AT 25 MPH. THIS STORM WILL BE... NEAR ORANGE BY 950 PM. NEAR NEWARK BY 955 PM. SMALL HAIL...LOCALLY HEAVY RAINFALL...AND WINDS IN EXCESS OF 40 MPH ARE EXPECTED WITH THIS STORM. MALOIT
Special weather statement, Jun 27, 10:03 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 1003 PM EDT WED JUN 27 2007 CTZ010-280230- SOUTHERN NEW HAVEN- 1003 PM EDT WED JUN 27 2007 ...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR NEW HAVEN COUNTY... AT 1001 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MILFORD...AND MOVING EAST AT 40 MPH. THIS STORM WILL BE... NEAR NEW HAVEN BY 1010 PM. NEAR BRANFORD BY 1015 PM. NEAR NORTH BRANDFORD BY 1025 PM. NEAR NORTH MADISON BY 1030 PM. SMALL HAIL...LOCALLY HEAVY RAINFALL...AND WINDS IN EXCESS OF 40 MPH ARE EXPECTED WITH THIS STORM. MALOIT
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:28 PM EDT | Severe Thunderstorm Warning | OKX | Rockland, Westchester | 47 min |
| Jun 27, 8:34 PM EDT | Severe Thunderstorm Warning | OKX | Nassau | 21 min |
| Jun 27, 8:36 PM EDT | Special Marine Warning | OKX | 54 min | |
| Jun 27, 8:38 PM EDT | Severe Thunderstorm Warning | OKX | Rockland | 37 min |
| Jun 27, 8:41 PM EDT | Special Marine Warning | OKX | 94 min | |
| Jun 27, 9:11 PM EDT | Severe Thunderstorm Warning | OKX | Westchester | 49 min |
| Jun 27, 10:11 PM EDT | Marine Weather Statement | OKX | 109 min | |
| Jun 27, 10:14 PM EDT | Special Marine Warning | OKX | 61 min | |
| Jun 28, 4:03 AM EDT | Flash Flood Watch | OKX | Bronx, Kings, New York, Richmond, Rockland, Westchester | 17 hr |
| Jun 28, 2:36 PM EDT | Flash Flood Warning | OKX | Rockland, Westchester | 84 min |
| Jun 28, 3:32 PM EDT | Severe Thunderstorm Warning | OKX | Kings, Nassau, Queens | 28 min |
| Jun 28, 6:16 PM EDT | Flash Flood Warning | OKX | Westchester | 119 min |
| Jun 28, 7:03 PM EDT | Flash Flood Warning | OKX | Nassau | 87 min |
| Jun 28, 7:06 PM EDT | Severe Thunderstorm Warning | OKX | Nassau, Suffolk | 24 min |
| Jun 28, 7:58 PM EDT | Special Marine Warning | OKX | 47 min |
Nearby
Flash Flood Warnings in New York, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.